CureZone   Log On   Join
Re: Thinking Mirena is the issue...
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
nile Views: 2,039
Published: 8 years ago
 
This is a reply to # 2,077,337

Re: Thinking Mirena is the issue...


I know a lot of women end up with thyroid issues after Mirena (myself included, I'm now slightly hypo, and have a benign lump on my thyroid). I also would get the sudden dizziness. (I'm 5 yrs post removal, so that's gone away for me) And the moodiness, acne, back pain and weight issues are experienced by so many of us. So it sounds like Mirena is your issue, and you'd do well to get it out asap, and see if your thyroid straightens out any. Most of us have had doctors deny Mirena could be an issue, so be prepared for that and don't take No for an answer! Good luck and please keep us posted on your progress.

-nile
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.891 sec, (1)